Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cyclic homology, $S^1$–equivariant Floer cohomology and Calabi–Yau structures

Sheel Ganatra

Geometry & Topology 27 (2023) 3461–3584
Abstract

We construct geometric maps from the cyclic homology groups of the (compact or wrapped) Fukaya category to the corresponding S1–equivariant (Floer/quantum or symplectic) cohomology groups, which are natural with respect to all Gysin and periodicity exact sequences and are isomorphisms whenever the (nonequivariant) open–closed map is. These cyclic open–closed maps give constructions of geometric smooth and/or proper Calabi–Yau structures on Fukaya categories, which in the proper case implies the Fukaya category has a cyclic A model in characteristic 0, and also give a purely symplectic proof of the noncommutative Hodge–de Rham degeneration conjecture for smooth and proper subcategories of Fukaya categories of compact symplectic manifolds. Further applications of cyclic open–closed maps, to counting curves in mirror symmetry and to comparing topological field theories, are the subject of joint projects with Perutz and Sheridan, and with Cohen.

Keywords
Fukaya category, Calabi–Yau structures, cyclic homology, Hochschild homology, $S^1$–equivariant homology, Floer homology, symplectic cohomology, open–closed maps, Hodge–de Rham degeneration
Mathematical Subject Classification 2010
Primary: 53D12, 53D37
Secondary: 19D55
References
Publication
Received: 12 January 2020
Revised: 25 September 2021
Accepted: 27 December 2021
Published: 5 December 2023
Proposed: Paul Seidel
Seconded: Ciprian Manolescu, Yakov Eliashberg
Authors
Sheel Ganatra
Department of Mathematics
University of Southern California
Los Angeles, CA
United States

Open Access made possible by participating institutions via Subscribe to Open.